Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 2, Pages 305-319
http://dx.doi.org/10.1155/S0161171281000185

On rank 4 projective planes

Département de mathématiques, Ecole polytechnique fédérale, Lausanne CH-1007, Swaziland

Received 4 October 1979

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

O. Bachmann, “On rank 4 projective planes,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 2, pp. 305-319, 1981. doi:10.1155/S0161171281000185